FRANK J. MARTIN, M.D.
The specter of penicillin reactions, both mild and severe, faces the physician who chooses to use penicillin in his armamentarium of treatment. The first case of anaphylactoid shock developing from intramuscular penicillin was reported in 1945.1 The initial cases of anaphylaxis to oral penicillin were noted in 1953.2, 3, 4 Maganzini,5 in his recent brief review of the literature, found 13 cases of anaphylactic shock due to oral penicillin. In his report he added two more to the literature. One case was due to penicillin V (phenoxymethyl penicillin), the other was attributed to penicillin G administered by mouth. Since then
Learn more about subscription options.
Register Now for a free account.
MARTIN FJ. ANAPHYLACTOID REACTION TO ORAL PENICILLIN: REPORT OF A CASE(ANAPHYLACTOID REACTION TO ORAL PENICILLIN: REPORT OF A CASE*). Ann Intern Med. 1958;49:662–665. doi: 10.7326/0003-4819-49-3-662
Download citation file:
Published: Ann Intern Med. 1958;49(3):662-665.
Asthma, Hospital Medicine, Pulmonary/Critical Care.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only